# SDR DU4R2021060400076

- Difficulty date: June 4, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N362NC
- Make and model: Boeing 737330
- Aircraft serial: 24215
- Aircraft time: 59,504 hours, 56,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Punctured
- Location: Bs 344 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA FOUND WEB BRACKET HAS A PUNCTURE AT BS 344, STR. 16L.  S/O 660006 N/R 38669
